# SDR RAIA2009071700005

- Difficulty date: July 15, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 20,362 hours, 17,645 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY LIGHT IN THE GALLEY WAS INOPERATIVE.  MAINTENANCE CLEANED THE CONNECTOR AT THE EMERGENCY LIGHT POWER SUPPLY.  THE EMERGENCY LIGHTING SYSTEM OPS CHECKED GOOD AFTER REPAIR.
